Publications

Gianluigi Del Magno

17 Articles in international journals with referee

Hyperbolic polygonal billiards with finitely many ergodic SRB measures
G. Del Magno, J. Lopes Dias, P. Duarte and J. P. Gaivão
Ergodic Theory and Dynamical Systems 38, 2062-2085 (2018).

Dissipative outer billiards: a case study
G. Del Magno, J. P. Gaivão and E. Gutkin
Dynamical Systems: An International Journal 30, 45-69 (2015).

Ergodicity of polygonal slap maps
G. Del Magno, J. Lopes Dias, P. Duarte and J. P. Gaivão
Nonlinearity 27, 1969-1983 (2014).

SRB measures for polygonal billiards with contracting reflection laws
G. Del Magno, J. Lopes Dias, P. Duarte, J. P. Gaivão and D. Pinheiro
Communications in Mathematical Physics 329, 687-723 (2014).

A local ergodic theorem for non-uniformly hyperbolic systems with singularites
G. Del Magno and R. Markarian
Ergodic Theory and Dynamical Systems 33, 983-1007 (2013).

Invariant measures for random transformations expanding on average
G. Del Magno and J. Bröcker
Publicaciones Matemáticas del Uruguay 14, 68-93 (2013).

Singular sets of planar hyperbolic billiards are regular
G. Del Magno and R. Markarian
Regular & Chaotic Dynamics 18, 425-452 (2013).

Chaos in the square billiard with a modified reflection law
G. Del Magno, J. Lopes Dias, P. Duarte, J. P. Gaivão and D. Pinheiro
Chaos 22, 026106 (2012).

How complex a dynamical network can be?
M. S. Baptista, F. Moukam Kakmeni, G. Del Magno and M. S. Hussein
Physics Letters A 375, 1309-1318 (2011).

Track billiards
L. A. Bunimovich and G. Del Magno
Communications in Mathematical Physics 288, 699-713 (2009).

Non-Hamiltonian dynamics in optical microcavities resulting from wave-inspired corrections to geometric optics
E. Altmann, G. Del Magno and M. Hentschel
Europhysics Letters EPL 84, 10008 (2008).

Semi-focusing billiards: ergodicity
L. A. Bunimovich and G. Del Magno
Ergodic Theory and Dynamical Systems 28, 1377-1417 (2008).

Semi-focusing billiards: hyperbolicity
L. A. Bunimovich and G. Del Magno
Communications in Mathematical Physics 262, 17-32 (2006).

Bernoulli Elliptical Stadia
G. Del Magno and R. Markarian
Communications in Mathematical Physics 233, 211-230 (2003).

Ergodicity of a class of truncated elliptical billiards
G. Del Magno
Nonlinearity 14, 1761-1786 (2001).

Escape orbits and ergodicity in infinite step billiards
M. Degli Esposti, G. Del Magno and M. Lenci
Nonlinearity 13, 1275-1292 (2000).

An infinite step billiard
M. Degli Esposti, G. Del Magno and M. Lenci
Nonlinearity 11, 991-1013 (1998).


1 Chapters in international books with referee

Polygonal billiards with a contractive reflection law: a review of some hyperbolic properties
G. Del Magno, J. Lopes Dias, P. Duarte, J. P. Gaivão and D. Pinheiro
in Difference Equations, Discrete Dynamical Systems and Applications, Eds. L. Alseda i Soler et al., Springer 180, (2016).


1 Preprints

On the attractor of piecewise expanding maps of the interval
G. Del Magno, J. Lopes Dias, P. Duarte and J. P. Gaivão
preprint (2018). PDF